Skip to content
My WebMD Sign In, Sign Up

User Reviews & Ratings - NIACIN AND NIACINAMIDE VITAMIN B3

Read user comments about the side effects, benefits, and effectiveness of NIACIN AND NIACINAMIDE VITAMIN B3.

«NIACIN AND NIACINAMIDE VITAMIN B3 Information

Review this Treatment

Overall User Ratings

117 Total User Reviews

Average Ratings

See products with NIACIN AND NIACINAMIDE VITAMIN B3

User Reviews

«Previous 66-70 of 80 Next»
Reason for taking: Cholesterol
10/29/2009 2:32:00 AM

Reviewer: 45-54 Male on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
Prescribed for triglycerides....three weeks ago. Extreme flushing and burning/tingling sensations. Aspirin doesn't seem to help. Curious about the "non-flushing" variety.

Reason for taking: Cholesterol
10/25/2009 10:40:54 AM

Reviewer: dog, 45-54 Male on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
The flushing I can handle but the itching that lasts for hours is insane. I've stopped using this drug. Aspirin did not help

Reason for taking: Cholesterol
10/25/2009 8:08:10 AM

Reviewer: Ellen, 45-54 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
You must take flush-free niacin to prevent the itching and rash. It works wonderful. According to an article in Prevention Magazine, you must take at least 2000 mg/day to lower your HDL and triglicerides. My next cholesterol check is in 2 months, and I can't wait to see the results.

Reason for taking: Cholesterol
10/20/2009 12:19:52 PM

Reviewer: 55-64 Female (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I took just one night and the side effects frightened me. I woke up and felt like I was sleeping on a bed of hot coals. My face was swollen and I had red circles under my eyes. I looked like I had on a fright mask. I had a hard time functioning at work the next day. I can't take the statins because I get really bad leg aches. Trying to lower my cholesterol by diet.

Reason for taking: Cholesterol
10/11/2009 11:45:43 PM

Reviewer: Laura, 45-54 Female on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
Since starting this drug a little over 3 months ago I have experienced major problems with falling asleep. Even taking the naicin in the morning has not helped. I have to take something every evening to fall asleep and even then it takes me more than an hour. This is new for me. I haven't had problems with flushing and only take 500 mg daily.

«Previous 66-70 of 80 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Article
Man taking a vitamin or supplement
Article
 
clams
Quiz
Woman in sun
Slideshow
 
Flaxseed added fiber
Video
!!69X75_Vitamins_Supplements.jpg
Evaluator
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
Related Newsletters

Stay Informed with the latest must-read information delivered right to your inbox.

IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.